Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Dizziness, severe vomiting, diarrhea. Taken gravol, dizziness only on moving. Cure?

my husband has been feeling bouts of dizziness yesterday and it went away...then right after lunch he was in the shower and almost fell over with dizziness....then he layed down because he was severely dizzy..a few minutes after that he had severe vomiting and diarrhea ....what can this be? I gave him a gravol and he seems to not have as much dizziness except when moving. he is 67 years old and in excellent shape and health.
Asked On : Wed, 12 Dec 2012
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Internal Medicine Specialist 's  Response
Thanks for using Healthcaremagic,

After going through the available details of your husband, spells of dizziness.
Common causes include ear problem like Meniere's disease, Benign Positional vertigo, even drop in blood pressure on standing (Postural hypotension), and brain issues.

Investigations like Audiometry, CT scan, and MRI brain may be required

He had episode of vomiting and diarrhea,which may cause low blood pressure and dehydration.

Dimenhydrinate (Gravol) is used for motion sickness but you may want to visit a doctor for proper assessment of cause and treatment accordingly.

In the meantime he should take rest in comfortable position avoiding frequent changes in postures and keep him well hydrated.
Hope this information is useful.

Take care.
Good Luck.
Dr.Akhilesh Dubey M.D.
Answered: Wed, 14 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor